# SDR IPXA2015090893245

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 48,718 hours, 15,624 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Broken
- Location: Emergency Equip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERY SEAT RT OTBD EMERGENCY EQUIPMENT DOOR IS BROKEN.  R & R ACCESS DOOR, IAW 20-11-00 AND WAN 2329880.
